Tuesday, May 5, 2009


I went back to the doc's yesterday and had more blood drawn. My arm's all swollen and bruised, I think I've been getting stuck way too much and my arm's just not liking it. The side effects of that shot were terrible. I can't even imagine how horrible it would be for some one with cancer who would have to have a higher dose. That stuff is terrible. Nausea, dizziness, fatigue. Plus the pain in my abdomen. Never started bleeding though. Not sure if that's really good though. That pregnancy tissue is supposed to pass through my body, and I certainly don't want another shot. Ever again... Very bad stuff... I thought I would feel better yesterday, but I actually felt worse than I did on Sunday! Hopefully I'll know more on Friday what the next course of action will be. Maybe there won't have to be one because everything will be normal with my hcg levels...(fingers crossed)

Mom and I crafted yesterday, and Yea! we didn't burn anything! We made some cute little mushrooms that I'm going to put under some of my plants outside. I'll have to post the pics later. I'm going to try to make some more today, in between all of the getting caught up on laundry and housework that I've been neglecting the past few days. Oh, and Tad said "hat" yesterday! He was holding Bobby's hat and he said it! It was more like haaa...t, but he said it. Bobby was so excited. He had a big proud fatherly grin on his face as he said "I taught him that."

1 comment:

Cindy said...

I'm sorry the medicine made you feel bad. I don't know if they told you it would or not. My Mom takes Methotrexate in pill form once a week for her Rheumatoid Arthritis (RA) and it makes her feel horrible. Hopefully you won't need to have another shot of it.

Can't wait to see your mushrooms. I'm glad your crafting day went well.

I don't have kids, but I've helped raise 3 nephews and isn't it cool when they learn a new word.

Take care,